Journal of Analysis & Number Theory
Journal license

Journal

Journal of Analysis & Number Theory


Volume
& Issue

Volume 1, Issue 1


Published
on


Pages

7-10


DOI

Article

Quadratic and Cubic Equations in the Form of Fermat's Last Theorem


Authors

Meena Joshi Affiliation:
Kumoan University, Nainital, India
and A. S. Uniyal Affiliation:
Kumoan University, Nainital, India


Abstract

In this paper we have converted the various quadratic and cubic forms of equations in the form of Fermat's Last Theorem under different restrictions so that the fascinating results can be obtained by the use of the said method of infinite descent. As the general quadratic and cubic equations of different forms can be converted into the form of Fermat's last theorem under different conditions and restrictions so that the results of Fermat last theorem can be applied on the same. The general equations with multiple variables can be modified under different modulo system and by using respective restrictions the equations can be converted to the form of Fermat's last theorem. For example the equation of the form $x^4 + y^4 = z^2 \pmod{m}$ can be expressed in the form of Fermat's last theorem under modulo $m$ by applying the restrictions $x^2 = A \pmod{m}$ and $y^2 = B \pmod{m}$ and hence the equation in the form of Fermat's last theorem for $n = 2$ can be obtained.


Keywords


Citation

Joshi, M. & Uniyal, A. S. (2013). Quadratic and cubic equations in the form of fermat's last theorem. Journal of Analysis & Number Theory, 1(1), 7–10.

Published by: Engineering Journals

Engineering Journals Logo